| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device is delivering abnormal energy.In this state the device may not be able to deliver appropriate defibrillation therapy if needed.There was no patient use reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the reported issue.Physio replaced the device's biphasic pcb assembly to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the removed biphasic pcb assembly and determined catastrophic electrical damage was the cause of the reported issue.